# SDR HEEA083844

- Difficulty date: January 16, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N493PH
- Make and model: Bell 407
- Aircraft serial: 53393
- Aircraft time: 3,632 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bushing
- Condition: Worn
- Location: Swashplate Link
- Part time: 4,082 hours
- Component: Link
- Component part number: 406010432101
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR SWASHPLATE LINK BUSHINGS ARE WORN.
